Pacific Journal of Mathematics

On a generalization of $\Sigma $-spaces.

Akihiro Okuyama

Article information

Source
Pacific J. Math., Volume 42, Number 2 (1972), 485-495.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102967874

Mathematical Reviews number (MathSciNet)
MR0313995

Zentralblatt MATH identifier
0239.54014

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Citation

Okuyama, Akihiro. On a generalization of $\Sigma $-spaces. Pacific J. Math. 42 (1972), no. 2, 485--495. https://projecteuclid.org/euclid.pjm/1102967874


Export citation

References

  • [1] E. Michael, Xo-spaces,J. Math, and Mech., 15 (1966), 983-1002.
  • [2] E. Michael, On Nagami's-spaces and some related matters, Proc. of the Washington State University Conference on General Topology, 13-19.
  • [3] E. Michael and F. Slaughter, Jr., -spaces with a point-countable separating open cover are -spaces, to appear.
  • [4] K. Morita, Products of normal spaces with metric spaces, Math., Ann. 154 (1964), 365-382.
  • [5] K. Nagami, -spaces and product spaces, Math. Ann., 181 (1969), 109-118.
  • [6] K. Nagami, -spaces, Fund. Math., 65 (1969), 196-192.
  • [7] A. Okuyama, Some generalizations of metric spaces, their metrization theorems and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku, sect. A 9 (1967), 236-254.